Volume 22 Number 2 (October 2016)

Table of Contents

Articles

CHARACTERIZATION OF NAKAYAMA $m$-CLUSTER TILTED ALGEBRAS OF TYPE $A_n$ PDF
Faisal Faisal, Intan Muchtadi-Alamsyah 93-130
FOUNDATIONS OF ORDERED (SEMI)HYPERRINGS PDF
Bijan Davvaz, S. Omidi 131-150
STRONGLY CLEAN ELEMENTS IN A CERTAIN BLOCK MATRIX RING PDF
Abolfazl Nikkhah, Bijan Davvaz 151-156
EIGENVALUES VARIATION OF THE P-LAPLACIAN UNDER THE RICCI FLOW ON SM PDF
Shahroud Azami 157-177
ON THE DIOPHANTINE EQUATION $2^x + 17^y =z^2$ PDF
Julius Fergy T. Rabago 177-182
SOME PROPERTIES OF MATROIDS OBTAINED FROM CONCEPT LATTICE APPROACHES PDF
hua mao 183-190


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245